# SDR CA020530011

- Difficulty date: May 18, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Maule M-4-220C
- Aircraft time: 908 hours
- Engine: Frnkln 6A350C1
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SPARS CRACKED AT HINGE ATTACH AS A RESULT OF FLAPS - FLAPPING IN WIND WHEN TIED DOWN.
